BibTeX record: journals/siamam/LandmanSSN05

download as .bib file

@article{DBLP:journals/siamam/LandmanSSN05,
  author    = {Kerry A. Landman and
               Matthew J. Simpson and
               J. L. Slater and
               Donald F. Newgreen},
  title     = {Diffusive and Chemotactic Cellular Migration: Smooth and Discontinuous
               Traveling Wave Solutions.},
  journal   = {{SIAM} Journal of Applied Mathematics},
  year      = {2005},
  volume    = {65},
  number    = {4},
  pages     = {1420--1442},
  url       = {http://dx.doi.org/10.1137/040604066},
  doi       = {10.1137/040604066},
  timestamp = {Tue, 02 Sep 2014 19:39:31 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamam/LandmanSSN05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}